| Catalog Number |
11532269 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set was separated.The following information was received by the initial reporter with the following verbatim.It was reported by the customer that while trying to get air out of the line while it was in the pump the tubing totally disconnected and spilled tpn everywhere.We had to break in to the line again on a picc to replace this whole tubing.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.